MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; REGULATOR,O2,MINI 0-8 L,870 CGA

Medline Industries, LP MEDLINE; REGULATOR,O2,MINI 0-8 L,870 CGA
Catalog Number HCS8708M
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr report summarizes 2 malfunction events that occurred between (b)(6) 2024.The account reported that oxygen regulators (hcs8708m) were leaking during use.No patient information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included events represent 2 malfunction events that medline became aware of during (b)(6).Associated serial numbers (b)(6).2 hcs8708m oxygen regulators were reported following complaints of leakage during use.The account reported that the leakage appeared to originate near the gasket area.No samples, photographs, or videos were received for evaluation.Due to the absence of returned product and supporting evidence, the reported issue could not be confirmed and a definitive root cause could not be determined.The reported regulators were determined to be outside the manufacturer warranty period based on the original purchase date and serial number information.Review of the available information did not identify sufficient evidence to confirm that the devices failed to meet specifications.The complaint will continue to be monitored through routine trend analysis.The division recommends replacing the brass washer each time the regulator is connected to an oxygen cylinder; replacement brass washers are available under item number hcs166840.0 devices were returned for evaluation.The devices were not labeled for single use.No devices were identified as reprocessed or reused.There was no reported death or serious injury associated with this event; the quality team will monitor this issue for trending purposes, and if a sample, photo, and/or additional information becomes available, this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
REGULATOR,O2,MINI 0-8 L,870 CGA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nitish sandadi
three lakes drive
northfield, IL 60093--275
MDR Report Key50819131
Report Number1417592-2026-44723
Device Sequence Number10210548
Product Code CAN
UDI-Device Identifier40080196226529
UDI-Public40080196226529
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS8708M
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown